MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION XXL? VASCULAR; DILATOR, ESOPHAGEAL

BOSTON SCIENTIFIC CORPORATION XXL? VASCULAR; DILATOR, ESOPHAGEAL
Model Number M001145320
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/07/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the balloon leak occurred.The 90% stenosed target lesion was located in the left iliac vein.During the procedure, routine left femoral vein puncture with a 10f sheath was performed.The guidewire and catheter were advanced through the stenotic segment of the left iliac vein, and the guidewire entered the inferior vena cava.A /14-6/5.8/75 xxl was flushed and delivered into the body.However, upon balloon dilatation using a pressured pump, a contrast extravasation was noted.Upon withdrawal, it was noted that the balloon was leaking liquid, and it could not be used.The procedure was completed using a xxl 14 * 60 balloon catheter.There were no complications as a result of this event, and the patient was stable post-procedure.However, device analysis revealed a longitudinal tear identified in the balloon material.
 
Additional Manufacturer Narrative
E1: initial reporter address 1: (b)(6).E1: initial reporter phone: (b)(6).Device evaluated by mfr: the xxl device was returned to our post market quality assurance laboratory.A visual examination identified that the balloon was not folded which indicates that the balloon was subjected to positive pressure.A longitudinal tear was identified in the balloon material.The tear measured 20mm in length and extended from a position approximately 6mm proximal of the proximal markerband to 14mm distal of the proximal markerband.An examination of the tip of the device identified no issues.The rated burst pressure for this device is 8 atmospheres as per xxl specification.A visual and tactile examination identified no issues with the shaft and tip of the device.This concludes the product analysis.

Brand Name
XXL? VASCULAR
Common Device Name
DILATOR, ESOPHAGEAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway 14110
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key23678632
Report Number2124215-2025-87834
Device Sequence Number15681118
Product Code LIT
UDI-Device Identifier08714729190486
UDI-Public(01)08714729190486(17)260504(10)31559001
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K150303
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/04/2026
Device Model NumberM001145320
Device Catalogue NumberM001145320
Device Lot Number0031559001
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/23/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/10/2025
Initial Report FDA Received Date12/01/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/05/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age75 YR
Patient SexFemale
Patient Weight70 KG